The Truth Behind COVID-19 Vaccines (4)–Why High Incidence of Myocarditis in Young Vaccinated People
Vaccines causing myocarditis in young vaccinated people are finally getting the attention of health authorities and the media. However, keep in mind many more people die from all kinds of unpredictable side effects or suffer lifelong disabilities besides myocarditis, and no one knows about the impact of vaccines on fertility and other unpredictable consequences.
There have been numerous adverse reactions reported following mass vaccination worldwide. Myocarditis is currently attracting more and more attention due to its high incidence rate among young people who are vaccinated.
Myocarditis is inflammation of the heart muscle which can lead to cardiac arrhythmia and death. Myocarditis can result from infections, but more commonly the myocarditis is a result of the body’s immune reaction to initial heart damage.
Israel is one of the first countries to introduce mass vaccination. Six months later, on June 1st, Israeli health officials said there is a likelihood of a connection between receiving a second dose of the Pfizer COVID vaccine and the onset of myocarditis in young men aged 16-30, most often in 16- to 19-year-olds. According to a study by Israeli health officials, there were 275 cases of myocarditis identified between December 2020 and May 2021, including 148 cases that occurred within a month after vaccination. Of those 148 cases, 27 occurred after the first dose and 121 after the second dose.
Israeli health officials found a probable link between the Pfizer/BioNTech COVID vaccine — which the country has relied on almost exclusively in its vaccination drive — and dozens of cases of heart inflammation in young men following the second dose. After the ministry received reports of heart inflammation, including myocarditis, following recent COVID vaccination, a panel of experts were appointed to investigate the issue. The panel included public health experts specializing in epidemiology, members of the National Center for Disease Control, and academics from the Tel Aviv University, Technion-Israel Institute of Technology, and Haifa University.
In Europe, from the report of the last EMA meeting, the agency’s pharmacovigilance committee is investigating some “case reports of myocarditis and pericarditis“ that would have emerged in subjects who had previously received mRNA Covid vaccines, particularly Pfizer. ... Continue reading >>>